MAUDE Adverse Event Report: STAAR SURGICAL COMPANY SEE H-10; INTRAOCULAR LENS

STAAR SURGICAL COMPANY SEE H-10; INTRAOCULAR LENS
Model Number AQ5010V
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Visual Disturbances (2140)
Date of Event 02/08/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Diopter: -02.00.Silicone ultraviolet-absorbing posterior chamber three piece foldable intraocular lens (elastimide®).Method: evaluation method: lens work order search.Evaluation results: a lens work order search revealed no similar complaint within the work order.Conclusions: conclusion not yet available.Evaluation is in progress.(b)(4).
 
Event or Problem Description
The reporter stated the surgeon used an aq5010v -02.00 diopter three piece silicone lens.The lens was inserted into the eye.The lens would not fold correctly.The lens was removed and backup lens, same model and size was implanted.The incision was enlarged to remove the lens, no suture required.Reporter stated the lens was defective.
 
Additional Manufacturer Narrative
Based on the results of the investigation, all released devices from the associated work order(s), including the suspected device, have been manufactured within established process parameters; and there is no indication that the manufacturing and processing of the device contributed to the complaint issue.Claim # (b)(4).
 
Additional Manufacturer Narrative
(b)(4).Based on the results of the investigation, all released devices from the associated work order(s), including the suspected device, have been manufactured within established process parameters; and there is no indication that the manufacturing and processing of the device contributed to the complaint issue.(b)(4).

Brand Name
SEE H-10
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
MDR Report Key5542954
Report Number2023826-2016-00385
Device Sequence Number895538
Product Code HQL
UDI-Device Identifier00841542101318
UDI-Public(01)00841542101318(17)200630
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P900048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Medical Assistant
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/02/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date06/30/2020
Device Model NumberAQ5010V
Was Device Available for Evaluation? Yes
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/02/2016
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date04/01/2016
Supplement Report FDA Received Date09/24/2016
09/27/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1